swollen left side while on 2 week break from Sutent

4 Posts | Page(s): 1 

swollen left side while on 2 week break from Sutent

by Sam3faith on Tue Nov 18, 2008 12:00 AM

Quote | Reply

Guys, 

     My husband, Steve, has been experiencing something unusual when he is on his two week break from Sutent 50 mg.  This is the third time that he has experienced swelling (like jelly) on his left side below the ribs.  This is where he has a  solid  tumor.   While he is on Sutent, his abdomen is not swollen.  It is only  swollen during his two week break.  Has anyone ever experienced this side effect?   Steve has just finished his 5th round of Sutent 50  mg. and was dx with Stage 4 rcc on 4/17/08. He will take a ct scan on Nov. 24.  We are worried.  God Bless you all.

                                                                    lol,  

                                                                    Linda      

RE: swollen left side while on 2 week break from Sutent

by LadyJulie on Wed Nov 19, 2008 12:00 AM

Quote | Reply

I saw a discussion on another message board about increased swelling of legs, feet, and hands while on a break from Sutent.  It seems to be a common thing that resolves when back on Sutent.  However, I would still check with the doctor about it since it seems to be on one side only.  I wish you the best.

Take care,

Julie

RE: swollen left side while on 2 week break from Sutent

by Sam3faith on Wed Nov 19, 2008 12:00 AM

Quote | Reply

 

On 11/19/2008 LadyJulie wrote:

I saw a discussion on another message board about increased swelling of legs, feet, and hands while on a break from Sutent.  It seems to be a common thing that resolves when back on Sutent.  However, I would still check with the doctor about it since it seems to be on one side only.  I wish you the best.

Take care,

Julie


 

Julie,  

     Thanks so much for your input. Steve has an appt. with his oncologist on Tues. Nov. 25 and he plans to discuss this with him.  It's so nice to be member  of a great website like this one.  All of you have inspired me with your wisdom, compassion, and friendship.  It feels good to know that I have friends that really listen about my concerns and truly understand what  I am going through.  Thank God that I have all of you to support me and Steve through this journey.  Please know that I will listen to all of you  and try my best to be a caring person.  God Bless!!!   lol,    Linda

RE: swollen left side while on 2 week break from Sutent

by AliveNwell on Sat Nov 22, 2008 12:00 AM

Quote | Reply
just want you to know that my husband suffered with side affect from sutent - 2 months then torisel  3 months less side affects but no improvement FINALLY since January Nexavar they shrunk and "stablized"  Now it is not over but everything is at least liveable. I know that it can all change again at anytime but it has been ok these last 11 months The key is to Hang in there - share stuff you read here with the doctor - we are more informed now. and know there are many options left to fight this disease. Life at 60 is not bad. Hoping for a cure though.
4 Posts | Page(s): 1 
Subscribe to this message board discussion

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.